# SDR RRXA98015

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46028
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 1542511
- Condition: Blow Out
- Location: Mlg
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, TOWER REPORTED SMOKE COMING FROM RT MAIN GEAR, AIRPORT OPS CHECKED ACFT AND FOUND NR 3 TIRE FLAT.  REMOVED AND REPLACED MAIN WHEEL ASSY IAW DC-8 MM CH 32-40-11.  POST FAILURE (BLOW-OUT) INSPECTION C/W IAW EWA A/C MM CH 10.
